MathSciNet Relay Station
MathSciNet bibliographic data
MR987332 (90b:03046) 03C45
Hrushovski, Ehud Kueker's conjecture for stable theories. J. Symbolic Logic 54 (1989), no. 1, 207–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement